On some combinatorial relations for Tornheim's double series

Volume 105 / 2002

Hirofumi Tsumura Acta Arithmetica 105 (2002), 239-252 MSC: Primary 11M06; Secondary 30B99, 33E20, 40A05, 40B05. DOI: 10.4064/aa105-3-3

Authors

  • Hirofumi TsumuraDepartment of Management Informatics
    Tokyo Metropolitan College
    Akishima, Tokyo 196-8540, Japan
    e-mail
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image